# SDR AALA202203239293

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737*
- Aircraft serial: 31176
- Aircraft time: 25,121 hours, 10,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR GIRT BAR STOW BRACKETS DO NOT HOLD GIRT BAR IN STOWED POSITION. ADJUSTED R2 DOOR GIRT BAR STOW BRACKETS.
